Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("INEQUATION VARIATIONNELLE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 200

  • Page / 8
Export

Selection :

  • and

A PROPOS DE L'EXISTENCE ET DE LA REGULARITE DES SOLUTIONS DE CERTAINES EQUATIONS QUASI-VARIATIONNELLESJOLY JL; MOSCO U.1979; J. FUNCTION. ANAL.; USA; DA. 1979; VOL. 34; NO 1; PP. 107-137; ABS. ENG; BIBL. 25 REF.Article

SOLUZIONE QUASI PERIODICA PER DISEQUAZIONI VARIAZIONALI DEL TIPO DI NAVIER-STOKES. I = SOLUTIONS QUASI-PERIODIQUES POUR DES INEQUATIONS VARIATIONNELLES DE TYPE NAVIER-STOKES. IMARCHI S.1979; IST. LOMBARDO, REND. A, SCI. MAT. FIS. CHIM. GEOL.; ISSN 501425; ITA; DA. 1979 PUBL. 1981; VOL. 113; PP. 103-110; BIBL. 8 REF.Article

UNE METHODE DANS LE PLAN PHYSIQUE POUR L'ETUDE DECOULEMENTS SUBCRITIQUES PORTANTS ET LEUR CALCUL PAR UN ALGORITHME DUAL.CIAVALDINI JF; POGU M; TOURNEMINE G et al.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 282; NO 24; PP. 1445-1447; ABS. ANGL.; BIBL. 3 REF.Article

VARIATIONAL INEQUALITIES WITH VARYING OBSTACLES: THE GENERAL FORM OF THE LIMIT PROBLEMATTOUCH H; PICARD C.1983; JOURNAL OF FUNCTIONAL ANALYSIS; ISSN 0022-1236; USA; DA. 1983; VOL. 50; NO 3; PP. 329-386; BIBL. 26 REF.Article

SOLUZIONE QUASI PERIODICA PER DISEQUAZIONI VARIAZONALI DEL TIPO DI NAVIER-STOKES. II = SOLUTIONS QUASIPERIODIQUES POUR DES INEQUATIONS VARIATIONNELLES DE TYPE NAVIER-STOKES. IIMARCHI S.1980; RENDICONTI - ISTITUTO LOMBARDO. A. SCIENZE MATEMATICHE E APPLICAZIONI; ISSN 512753; ITA; DA. 1980 PUBL. 1982; VOL. 114; PP. 44-49; BIBL. 8 REF.Article

SINGULAR PERTURBATIONS OF ELLIPTIC PROBLEMSHUET D.1973; ANN. MAT. PURA APPL.; ITAL.; DA. 1973; VOL. 95; PP. 77-114; BIBL. 2 P.Serial Issue

SUR L'INEQUATION D'EVOLUTION DE NAVIER-STOKES. IIIBIROLI M.1972; ATTI ACCAD. NAZION. LINCEI, R.C., CL. SCI. FIS. MAT. NAT.; ITAL.; DA. 1972; VOL. 52; NO 6; PP. 811-820; ABS. ITAL.; BIBL. 9 REF.Serial Issue

On some specification of the Dubovitskii-Milyutin method¬LEDZEWICZ-KOWALEWSKA, U.Nonlinear analysis. 1986, Vol 10, Num 12, pp 1367-1371, issn 0362-546XArticle

INEQUATIONS VARIATIONNELLES AVEC OBSTACLES ET ESPACES FONCTIONNELS EN THEORIE DU POTENTIELATTOUCH H; PICARD C.1981; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1981; VOL. 12; NO 4; PP. 287-306; ABS. ENG; BIBL. 16 REF.Article

ZUR LOESUNGSVERZWEIGUNG BEI VARIATIONSUNGLEICHUNGEN MIT EINER ANWENDUNG AUF DEN KNICKSTAB MIT BEGRENZTER DURCHBIEGUNG = BIFURCATION DANS DES INEGALITES VARIATIONNELLES AVEC UNE APPLICATION AU FLAMBAGE DES POUTRES AVEC CONDITIONS UNILATERALESMIERSEMANN E.1981; MATH. NACHR.; ISSN 0323-5572; DDR; DA. 1981; VOL. 102; PP. 7-15; BIBL. 7 REF.Article

UN RESULTAT DE PERTURBATIONS SINGULIERES POUR DES INEQUATIONS VARIATIONNELLES DEGENEREESMADAUNE TORT M.1982; ANN. MAT. PURA APPL.; ISSN 0373-3114; ITA; DA. 1982; VOL. 131; NO 4; PP. 117-143; BIBL. 16 REF.Article

REGULARITE HOELDERIENNE POUR LA SOLUTION D'UNE INEQUATION PARABOLIQUEBIROLI M.1981; C.R. SEANCES ACAD. SCI., SER. 1, MATH.; ISSN 0249-6291; FRA; DA. 1981; VOL. 293; NO 6; PP. 323-325; ABS. ENG; BIBL. 14 REF.Article

ON THE EXISTENCE OF SOLUTIONS FOR THE FUNDAMENTAL PROBLEM OF THE HYDRODYNAMIC LUBRICATIONCIMATTI G.1979; INTERNATION. J. ENGNG SCI.; GBR; DA. 1979; VOL. 17; NO 6; PP. 701-706; BIBL. 10 REF.Article

CONTROLE IMPULSIONNEL ET INEQUATIONS QUASI-VARIATIONNELLES STATIONNAIRESBENSOUSSAN A; GOURSAT M; LIONS JL et al.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 19; PP. 1279-1284; BIBL. 13 REF.Serial Issue

A VARIATIONAL INEQUALITY APPROACH TO GENERALIZED TWO-PHASE STEFAN PROBLEM IN SEVERAL SPACE VARIABLESPAWLOW I.1982; ANN. MAT. PURA APPL.; ISSN 0373-3114; ITA; DA. 1982; VOL. 131; NO 4; PP. 333-373; BIBL. 47 REF.Article

SHAPE SENSITIVITY ANALYSIS FOR VARIATIONAL INEQUALITIESSOKOLOWSKI J; ZOLESIO JP.1981; LECT. NOTES CONTROL INF. SCI.; ISSN 0170-8643; DEU; DA. 1981 PUBL. 1982; VOL. 38; PP. 401-407; BIBL. 7 REF.Conference Paper

ETUDE DE L'INEQUATION VARIATIONNELLE PROPOSEE PAR DUVAUT POUR LE PROBLEME DE STEFAN A DEUX PHASES. ITARZIA DA.1982; BOLL UNIONE MAT. ITAL., B; ISSN 504971; ITA; DA. 1982; VOL. 1; NO 3; PP. 865-883; ABS. ITA; BIBL. 35 REF.Article

SUR QUELQUES INEQUATIONS VARIATIONNELLES: PROBLEME DE L'ECOULEMENT A TRAVERS UNE DIGUECHIPOT MICHEL.1981; ; FRA; DA. 1981; 128 P.; 21 CM; BIBL. DISSEM.; TH.: SCI. MATH./PARIS 6/1981Thesis

Etude algébrique d'une méthode multigrille pour quelques problèmes de frontière libre = Algebraic study of a multigrid method for some free boundary problemsMANDEL, J; LIONS, J.-L.Comptes rendus des séances de l'Académie des sciences. Série 1, Mathématique. 1984, Vol 298, Num 18, pp 469-472, issn 0249-6291Article

Browder-Hartman-Stampacchia variational inequalities for multi-valued monotone operatorsMAU-HSIANG SHIH; KOK-KEONG TAN.Journal of mathematical analysis and applications. 1988, Vol 134, Num 2, pp 431-440, issn 0022-247XArticle

On the identification of parameters in general variational inequalities by asymptotic regularizationHOFFMANN, K.-H; SPREKELS, J.SIAM journal on mathematical analysis. 1986, Vol 17, Num 5, pp 1198-1217, issn 0036-1410Article

An efficient algorithm for bifurcation problems of variational inequalitiesMITTELMANN, H. D.Mathematics of computation. 1983, Vol 41, Num 164, pp 473-485, issn 0025-5718Article

On a class of variational inequalitiesMUHAMMAD ASLAM NOOR.Journal of mathematical analysis and applications. 1987, Vol 128, Num 1, pp 138-155, issn 0022-247XArticle

Applications of the generalized Knaster-Kuratowski-Mazurkiewicz theorem to variational inequalitiesBARDARO, C; CEPPITELLI, R.Journal of mathematical analysis and applications. 1989, Vol 137, Num 1, pp 46-58, issn 0022-247XArticle

Global C1,1-regularity for solutions of quasilinear variational inequalitiesGERHARDT, C; NITSCHE, J. C. C.Archive for rational mechanics and analysis. 1985, Vol 89, Num 1, pp 83-92, issn 0003-9527Article

  • Page / 8